# SDR C2XA97CL073

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Eng Oil Press
- Part time: 210 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 4030 - CREW REPORTED ON CLIMB-OUT, THE RIGHT HAND ENGINE OIL RPESSURE WAS HIGH, IT EXCEEDED 91 PSI UNTIL APPROXIMATELY 10,000 FEET.  MAINTENANCE INSPECTED THE AIRCRAFT AND THEN REMOVED AND REPLACED THE RIGHT HAND ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  ALL OPERATIONAL AND LEAK CHECKS WERE  SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
